Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 758, NWS Norman, OK

August 26, 2016Cleveland County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 26, 2016, 4:17 PM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2016, 4:17 PM CDT (21:17 UTC)
Expired
Aug 26, 2016, 4:34 PM CDT
In force
17 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Cleveland County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 15 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WUUS54 KOUN 262117
SVROUN
OKC027-109-262200-
/O.NEW.KOUN.SV.W.0758.160826T2117Z-160826T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT FRI AUG 26 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  NORTH CENTRAL CLEVELAND COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 500 PM CDT

* AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHEASTERN
  OKLAHOMA CITY...OR NEAR TINKER AIR FORCE BASE...AND IS NEARLY
  STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN OKLAHOMA CITY...MOORE...MIDWEST CITY...DEL CITY...
  CHOCTAW...SPENCER...NICOMA PARK...VALLEY BROOK...
  TINKER AIR FORCE BASE AND SMITH VILLAGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 120 AND 125.
 INTERSTATE 40 BETWEEN MILE MARKERS 154 AND 162.
 INTERSTATE 240 BETWEEN MILE MARKERS 2 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3532 9743 3538 9755 3553 9741 3545 9727
TIME...MOT...LOC 2117Z 240DEG 3KT 3542 9741 

HAIL...0.88IN
WIND...60MPH
 
$$

WR
1 follow-up statement
379 
WWUS54 KOUN 262134
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 PM CDT FRI AUG 26 2016

OKC027-109-262144-
/O.CAN.KOUN.SV.W.0758.000000T0000Z-160826T2200Z/
OKLAHOMA OK-CLEVELAND OK-
434 PM CDT FRI AUG 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OKLAHOMA AND
NORTH CENTRAL CLEVELAND COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL OCCURING WITH THIS THUNDERSTORM.

LAT...LON 3532 9743 3538 9755 3553 9741 3545 9727
TIME...MOT...LOC 2133Z 240DEG 3KT 3543 9739 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:00 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Aug 26, 2:00 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Norman OK
200 PM CDT FRI AUG 26 2016

.DISCUSSION...
Primary forecast focus is placed on precipitation chances today and
tonight, mainly ongoing convection and additional chances this
evening.

This afternoon, isolated thunderstorms have cropped up in south
central Oklahoma recently, near the I-35 corridor and south of the
Arbuckles. 18Z surface analysis of Oklahoma Mesonet obs suggest a
weak, but noticable region of surface convergence in this area. Dew
points in the upper 60s/lower 70s has aided in SBCAPE values around
3000 J/Kg focused along this boundary. Model soundings suggest an
uncapped environment, but deep layer shear is paltry, 10 to 20 kts,
given weak mid-level wind fields. Therefore, expect limited severe
potential, and given radar trends over the last hour, convection has
been fairly steady state. Pwats remain hefty given the time of
year, and KTLX rainfall rates are 2 to 4 inches in hour in isolated
locations. Therefore, expect locally heavy rainfall and gusty winds
to be the only concerns moving forward with this activity through
the afternoon.

Into the evening, a short wave trough is evident on latest water
vapor imagery, lifting east and northeast off the western high
plains of NM/CO this morning and currently crossing the Panhandles.
In response, the diffuse frontal boundary which was the focus for
development last night, has continued to slowly lift northward,
evident by a broad surface trough centered over Kansas, southwest
into the Panhandles. This boundary will be a focusing point for
scattered development this afternoon/evening. Some scattered showers
and isolated thunder has already developed over the southeastern
Texas Panhandle, along the southwestern OK/TX border, with weaker
echos on regional radar through northwestern OKlahoma into Kansas.
Expect this activity to continue through the afternoon off and on.
Additionally, across northwestern Oklahoma into southwestern Kansas,
expect scattered to isolated development to increase at times along
the boundary, given its better proximity to the shortwave. Modest
instability, 1000 to 1500 J/Kg of MLCAPE and 20 to 30 kts deep layer
shear may support one or two strong updrafts in far northwest
Oklahoma. Primary concern would be damaging wind gusts and locally
heavy rainfall, similar to yesterday.

For the weekend, with the southern plains wedged between a broad,
lumbering ridge to the east and a trough to the west there will be
low chances for isolated to widely scattered showers and thunder
near daily. The tough part will be locking down where any boundaries
reside or the influence from subtle short waves traversing the
region. Slight chances for showers and thunder will continue into
and through next week as the synoptic pattern remains, for lack of a
better term, messy. In short, the broad 500mb ridge will continue to
reside over the eastern U.S., leaving the southern plains tapped
into the flow of Gulf moisture. So, overall, somedays you may stay
dry, some days you may catch a shower.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  91  70  91 /  10  20  10  20
Hobart OK         70  93  70  91 /  10  20  20  20
Wichita Falls TX  71  94  71  93 /  10  20  10  20
Gage OK           66  91  67  91 /  20  20  30  40
Ponca City OK     70  91  71  90 /  30  30  30  20
Durant OK         71  92  71  92 /  20  30  10  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

23/04
Hazardous weather outlook, Aug 26, 11:46 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1146 AM CDT FRI AUG 26 2016

OKZ004>048-050>052-TXZ083>090-271115-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1146 AM CDT FRI AUG 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS
OF NORTHERN OKLAHOMA THIS EVENING.

LOCATION...
THE MARGINAL RISK AREA EXISTS NORTH OF A PONCA CITY TO ENID TO
CHEYENNE LINE.

TIMING..
THE GREATEST CHANCE FOR SEVERE THUNDERSTORMS TODAY WILL BE
BETWEEN 3 AND 10 PM.

IMPACTS...
THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS UP TO 70
MPH...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL POSSIBLY
CAUSING LOCALIZED FLOODING. HAIL UP TO THE SIZE OF QUARTERS WILL
ALSO BE POSSIBLE.

DISCUSSION...
THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING MAY BECOME
SEVERE. STORMS WILL MOVE EAST AND NORTHEAST. STORMS ARE EXPECTED
TO BEGIN TO WEAKEN AFTER 10 PM. SEVERAL LOCATIONS IN WESTERN AND
NORTHERN OKLAHOMA HAVE EXPERIENCED HEAVY RAINFALL OVER THE PAST
FEW DAYS. ADDITIONAL HEAVY RAINFALL THIS EVENING COULD INCREASE
THE CHANCES FOR FLASH FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THERE WILL BE A DAILY CHANCE OF THUNDERSTORMS SATURDAY THROUGH
NEXT THURSDAY. A FEW STRONG TO PERHAPS SEVERE STORMS WILL REMAIN
POSSIBLE. THE PRIMARY HAZARDS WITH STORMS WILL BE DAMAGING WIND
GUSTS AND LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Aug 26, 1:25 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
125 PM CDT FRI AUG 26 2016

OKZ041>043-046-047-050-051-261900-
CARTER OK-COAL OK-PONTOTOC OK-LOVE OK-MARSHALL OK-MURRAY OK-
JOHNSTON OK-
125 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...
SOUTHWESTERN COAL...PONTOTOC...NORTHEASTERN LOVE...MARSHALL...
SOUTHEASTERN MURRAY AND JOHNSTON COUNTIES UNTIL 200 PM CDT...

AT 122 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF STONEWALL TO NEAR LAKE TEXOMA...MOVING NORTHEAST
AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3384 9705 3386 9707 3484 9676 3488 9640
      3402 9659 3401 9662 3390 9662 3392 9667
      3384 9670 3383 9676 3387 9680 3385 9685
      3387 9689 3396 9692 3395 9698 3396 9698
      3386 9701 3381 9708
TIME...MOT...LOC 1822Z 220DEG 11KT 3470 9659 3385 9680

CMS
Special weather statement, Aug 26, 3:03 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
303 PM CDT FRI AUG 26 2016

OKZ032-043-047-048-052-262045-
ATOKA OK-COAL OK-BRYAN OK-HUGHES OK-JOHNSTON OK-
303 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...COAL...BRYAN...
HUGHES AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 345 PM CDT...

AT 259 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR HORNTOWN TO 4 MILES NORTHEAST OF COLBERT...MOVING EAST AT
25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THESE STORMS ARE UNLIKELY TO BECOME
SEVERE...INTENSIFICATION IS POSSIBLE...SO IT IS ADVISABLE TO BE
ALERT TO THREATENING WEATHER CONDITIONS.

&&

LAT...LON 3384 9612 3384 9615 3380 9616 3382 9617
      3380 9618 3382 9658 3516 9633 3524 9598
      3515 9598 3505 9609 3468 9609 3468 9595
TIME...MOT...LOC 1959Z 262DEG 23KT 3509 9620 3389 9643

CMS
Local storm report, Aug 26, 3:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT FRI AUG 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NE CLINTON            35.53N 98.95W
08/25/2016  E1.00 INCH       CUSTER             OK   COUNTY OFFICIAL

            REPORTED VIA COUNTY COMMISSIONER

&&

FM
Special weather statement, Aug 26, 4:02 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
402 PM CDT FRI AUG 26 2016

OKZ025-026-262145-
OKLAHOMA OK-LINCOLN OK-
402 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKLAHOMA AND SOUTHWESTERN
LINCOLN COUNTIES UNTIL 445 PM CDT...

AT 401 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SPENCER...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
VERY HEAVY RAINFALL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 135 AND 136.
 INTERSTATE 40 BETWEEN MILE MARKERS 157 AND 161.
 INTERSTATE 44 BETWEEN MILE MARKERS 137 AND 152.

LAT...LON 3549 9708 3540 9740 3557 9746 3572 9721
      3572 9714
TIME...MOT...LOC 2101Z 247DEG 14KT 3552 9736

WR
Special weather statement, Aug 26, 4:04 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT FRI AUG 26 2016

OKZ040-041-046-262130-
CARTER OK-MURRAY OK-GARVIN OK-
404 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CARTER...
SOUTHWESTERN MURRAY AND SOUTH CENTRAL GARVIN COUNTIES UNTIL 430 PM
CDT...

AT 402 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF HENNEPIN...MOVING EAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 43 AND 58.

LAT...LON 3438 9737 3455 9731 3455 9705 3432 9714
TIME...MOT...LOC 2102Z 283DEG 6KT 3445 9726

WR
Special weather statement, Aug 26, 4:05 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
405 PM CDT FRI AUG 26 2016

OKZ052-262145-
BRYAN OK-
405 PM CDT FRI AUG 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BRYAN COUNTY UNTIL
445 PM CDT...

AT 403 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
KEMP...MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3384 9606 3385 9610 3383 9610 3384 9615
      3382 9615 3381 9618 3380 9618 3381 9616
      3376 9618 3375 9623 3377 9627 3377 9629
      3370 9632 3384 9640 3402 9619
TIME...MOT...LOC 2103Z 239DEG 6KT 3378 9626

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:06 PM CDTSpecial Weather StatementOUNMajor24 min
Aug 25, 7:13 PM CDTSevere Thunderstorm WarningOUNPayne9 min
Aug 25, 7:21 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods39 min
Aug 25, 7:28 PM CDTSpecial Weather StatementOUNLogan32 min
Aug 25, 8:09 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne51 min
Aug 25, 8:41 PM CDTAreal Flood AdvisoryOUNLogan, Payne3 hr
Aug 25, 8:53 PM CDTSpecial Weather StatementOUNBeckham37 min
Aug 25, 9:01 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills44 min
Aug 25, 9:11 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne74 min
Aug 25, 9:16 PM CDTSpecial Weather StatementOUNNoble59 min
Aug 25, 9:36 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita69 min
Aug 26, 1:25 PM CDTSpecial Weather StatementOUNJohnston, Marshall, Pontotoc35 min
Aug 26, 3:03 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Hughes42 min
Aug 26, 3:58 PM CDTAreal Flood AdvisoryOUNOklahoma62 min
Aug 26, 4:02 PM CDTSpecial Weather StatementOUNOklahoma43 min
Aug 26, 4:04 PM CDTSpecial Weather StatementOUNMurray26 min
Aug 26, 4:05 PM CDTSpecial Weather StatementOUNBryan40 min
Aug 26, 4:13 PM CDTAreal Flood AdvisoryOUNMurray2 hr
Aug 26, 4:22 PM CDTSpecial Weather StatementOUNCaddo53 min
Aug 26, 4:28 PM CDTAreal Flood AdvisoryOUNBryan2 hr
Aug 26, 4:33 PM CDTSpecial Weather StatementOUNMurray57 min
Aug 26, 4:59 PM CDTSpecial Weather StatementOUNLincoln46 min
Aug 26, 5:00 PM CDTSpecial Weather StatementOUNCaddo45 min
Aug 26, 5:05 PM CDTAreal Flood AdvisoryOUNCarter, Murray115 min
Aug 26, 6:22 PM CDTSpecial Weather StatementOUNGrady23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.